MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVÓ DUAL MOTION BASE; SURGICAL PATIENT POSITIONER

MIZUHO ORTHOPEDIC SYSTEMS, INC. LEVÓ DUAL MOTION BASE; SURGICAL PATIENT POSITIONER
Model Number 7887-010
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the levo base was slipping laterally during 180 degree rotations.At first it was perceived that the lateral lock was unlocked by an anesthesia line but later the slip was noticed due to the momentum of the 180 degree rotation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on findings from the device evaluation, the device failed the lateral load test.Examination of the brake arm assembly and carriage slide revealed the presence of brake debris combined with grease accumulation.These findings are identified as the primary contributing factors to brake assembly slippage and the resultant reduction in braking efficiency.Additionally, the device was received in an unclean condition, with post-surgical residue observed on the device, suggesting it may not have been cleaned in accordance with the manufacturer's recommended cleaning practices.It should be noted that conclusive evidence substantiating this as a direct contributing factor was not established during the investigation.The root cause of this incident is determined to be an isolated occurrence of brake slippage attributed to the accumulation of debris, residue, and grease within the carriage rail and brake arm assembly.It was also noted that "brake" was not the available option in the coding manual for the purposes of inserting in field component code(g) in section h6 adverse event problem.

Brand Name
LEVÓ DUAL MOTION BASE
Common Device Name
SURGICAL PATIENT POSITIONER
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key24565097
Report Number2921578-2026-00006
Device Sequence Number13144618
Product Code JEA
UDI-Device Identifier00842430104657
UDI-Public(01)00842430104657(10)MIZ240417(11)240417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-010
Device Catalogue Number7887-010
Device Lot NumberMIZ240417
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown